Do Antibiotics Make You Tired?

Answer

Antibiotics don't make you tired but the illness you are facing do cause fatigue. Many antibiotics have other side effects like vomiting, abdominal pain etc but not fatigue. Look at the leaflet that comes along with the medicine.
Q&A Related to "Do Antibiotics Make You Tired?"
It is the infection, not the medicine, that is making you
http://www.chacha.com/question/why-do-antibiotics-...
Don't drive and lots of sleep and fluids.good night sweet dreams.get well soon baby.
http://answers.yahoo.com/question/index?qid=200902...
Practice yoga. it will help you to get rid of all these by bringing your body and mind in a well balanced state. Rishi. Yoga Teacher. Divine Wellness. Delivering yoga at your home.
http://answers.yahoo.com/question/index?qid=201111...
Yes it is. It will take a while to get over H. influenzae. Notice that you have taken 2 rounds of antibiotics. Of course you feel like you've been pulled through a knot hole backwards
http://answers.yahoo.com/question/index?qid=201112...
Explore this Topic
It is not normal to still feel tired 4 weeks after being treated for cellulitis; it you are on antibiotics you should have taken all which might be 10-14 days.You ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com